# SDR Y2PA2023060523029

- Difficulty date: June 5, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N726US
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 69,655 hours, 39,128 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65C80006206
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 69,655 hours, 39,128 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING C-CHECK AT BQK, STAMBAUGH AVIATION FOUND CORROSION ON THE LH KEEL BEAM IN THE AFT LOWER CARGO PIT  BETWEEN FUSELAGE STATIONS 950-1010.CORRECTIVE ACTION: STAMBAUGH AVIATION IN BQK, REMOVED AND REPLACED THE LH KEEL BEAM BETWEEN STATIONS 950-1010 IAW B727 SRM 51-30-2. THEY PERFORMED AN HFEC INSPECTION OF THE NEW INSTALLED LH KEEL BEAM IAW B727 NDT MANUAL PARAGRAPH
 6 51-00-00 PROCEDURE 23. NO DEFECTS NOTED AT THIS TIME
